MAUDE Adverse Event Report: HOLOGIC, INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number HB300-10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Premarket submission number not available/not released.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.An image of the broken device was provided by the physician which confirmed that the device was broken in pieces.Based on the image hologic is unable to traced the possible root cause specifically.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a localizer tag was placed inside the breast and the localizer tag was giving off weird readings from the beginning and seemed erratic during the case.When the specimen was removed and the tag was x-rayed the tag looked smashed.When pathology removed the tag the metal part was broken in half.All tag was removed from the patient.No additional information available.
 
Additional Manufacturer Narrative
Visual inspection was conducted, we only received the tag, and it was completely broken.Functional testing was conducted, the loop probe did not read the tag.Hence, the complaint can be confirmed.This observation will be monitored and trended.

Brand Name
LOCALIZER
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
alajuela 20102
MDR Report Key20527399
Report Number1222780-2024-00392
Device Sequence Number9171579
Product Code NEU
UDI-Device Identifier00855436007129
UDI-Public(01)00855436007129(17)280320(10)53116
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHB300-10
Device Lot Number53116
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer12/07/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale